HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Bipolar Disorder (http://www.healthboards.com/boards/bipolar-disorder/)
-   -   started Paxil... (http://www.healthboards.com/boards/bipolar-disorder/940725-started-paxil.html)

alwaysasecret 02-26-2013 10:10 PM

started Paxil...
 
I just began paxil due to a major depressive episode. I have never taken an antidepressant for my bipolar. Since starting this medication I have such an excessive amount of energy to the point that I want to scream!!! I feel like a crazy person. Has anyone ever had this happen? Did it go away with time? Any help would new appreciated.

gardenandcats 02-28-2013 02:08 PM

Re: started Paxil...
 
A very very large percentage of people that are BiPolar do not do well on anti depressant meds at all. It tends to make them manic!!! This sounds like what is going on with you. call your doctor ASAP..It will not go away untill you stop the Paxil..call you PDO doc

kcms 03-05-2013 08:08 PM

Re: started Paxil...
 
bipolar patients have to be careful when taking antidepressants. I took celexa for about a month or more. I felt energetic and euphoric. I though finally something that makes me feel good then the inevitable happened. I went into a full blown manic episode. I took my 9mm pistol and shot my husbands phone 10x because I found porn on it. I also threw a vacuum cleaner because I couldn't wrap the cord on it correctly. I suggest you call your doctor and let him know that you are feeling this way or else you may end up in a manic episode.

rudiraven 03-08-2013 02:30 PM

Re: started Paxil...
 
I was under the impression that SSRI's given to bipolar patients could bring on mania. Perhaps that explains you "excess energy". I would call the doctor and explain what's happening. Is the prescribing doctor a psychiatrist?

thesungiant 03-10-2013 07:38 PM

Re: started Paxil...
 
You are not suffering from lack of serotonin if you are bipolar. The neurotransmitters in your brain are struggling to distribute evenly and therefore you experience unstable moods. If you are bipolar, you should not be on Paxil. Trust me, I am bipolar and before I had recognized my manic episodes I identified with generalized anxiety and depression. Everyday was at top speeds. Discuss with your doctor your need for balance.


All times are GMT -7. The time now is 07:36 PM.